# SDR SWAA2022032172336

- Difficulty date: February 14, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737*
- Aircraft serial: 32464
- Aircraft time: 58,773 hours, 34,967 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A812631
- Condition: Corroded
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SPOTS @ FASTENER HOLE FOOR SUPPORT ZEE CHANNEL S-25R STA 500A MKD DOT / [01] NOT ALLOWABLE DAMAGE WHEN CORROSION IS AROUND THE FASTENERS HOLES IN REF B737-700 SRM 53-00-53-1A-2;PARAGRAPH 4.A(1)(A);DETAIL 'D';[02] RECEIVED NEW FLOOR SUPPORT ZEE CHANNEL P/N 143A8126-31 AAR ISSUE TAG WN12272 P.O 1728471;ZEE CHANNEL WILL BE INSTALLED ON TASK CARD TTG8Q004E8RD;[03] VERIFIED STEPS.
